ASYMPTOTIC BEHAVIOR AND ZEROS OF HYPERGEOMETRIC BERNOULLI POLYNOMIALS OF ORDER 2JP journal of algebra, number theory and applications (2021)
So far Bernoulli polynomials, are studied by many people for their interesting properties. Several authors considered different generalizations of and obtained some analogous properties. Hassen and Nguyen in  introduced a generalization of called hypergeometric Bernoulli polynomials of order N, These polynomials, when are given by
For Bernoulli polynomials, Mangual  studied about their asymptotic behavior and how the complex zeros of the re-scaled polynomials behave, for large values of n. After reading what Mangual  did for we studied analogous concepts for the polynomials
In this paper, we discuss some asymptotic behavior of analogous to that of We briefly describe the asymptotic complex zeros of by presenting a curve to which the zeros are attracted as n goes to infinity.
Publication DateJanuary 20, 2021
Citation InformationNasir Asfaw and Abdul Hassen. "ASYMPTOTIC BEHAVIOR AND ZEROS OF HYPERGEOMETRIC BERNOULLI POLYNOMIALS OF ORDER 2" JP journal of algebra, number theory and applications Vol. 49 Iss. 1 (2021) p. 51 - 75
Available at: http://works.bepress.com/abdul-hassen/11/
Creative Commons license
This work is licensed under a Creative Commons CC_BY International License.